# SDR DALA2016011200196

- Difficulty date: January 11, 2016
- Submitted: January 12, 2016
- Operation: Air carrier
- Aircraft: N988DN
- Make and model: Boeing 717-200
- Aircraft serial: 55065
- Aircraft time: 30,566 hours, 24,934 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Bs 813
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TO BS 813, LONGERON 30 CLIP SUPPORT CORRODED.  CORROSION DAMAGE ON WING TO BODY CLIP BS 813, BL 0 FOUND TO BE OUT OF LIMITS, ORIG THICKNESS .156", MATERIAL LOSS .056", MAT REMAINING .100", DIM. 1" X 2" IAW SRM 53-00-00 AND DWG S2914624, REV A.  REPLACED CLIP IAW DWG 5971098, REV E AND SRM 51-41-05.
